# SDR ASOA2014111711681

- Difficulty date: October 25, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 17,681 hours, 11,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELONGATED HOLE AT ANGLE LOCATED AT LT SIDE BULKHEAD L26.00, FS 280.00.   REMOVED AND REPLACED THE ANGLE IAW SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01, AND SRM 51-42-06-001-001-A01.
